Top
10
Doctor insights on: Sudden Headache During Sexual Activity

Share
1

1
Is it normal to get a headache after sexual activity?

Is it normal to get a headache after sexual activity?

No: "sex headaches" are more common in men, often just before or during orgasm. Usually these don't indicate anything worrisome. But if it comes on suddenly rather than building gradually, and it's your first one, it's best to see a doctor (primary care physician or neurologist, etc) for an evaluation. More info for you here: http://www.Mayoclinic.Com/health/sex-headaches/ds00645. ...Read more

Dr. Bennett Machanic
4,158 doctors shared insights

Headache (Definition)

The medical term is cephalalgia. It is a feeling of pain that can occur on either both sides or just one side of the head or neck. Headaches can be sharp, dull, or throbbing, and can radiate to different areas of the head. They typically last less than an hour but can ...Read more


2

2
Gf has irregular periods.Hasnt got it this month & says she feels her period is coming.Bloated headache & some acne.3 wks since sexual activity.pregn?

Gf has irregular periods.Hasnt got it this month & says she feels her period is coming.Bloated headache & some acne.3 wks since sexual activity.pregn?

Hard to say: If in doubt get a home pregnancy test. More important she should consult with a GYN for assessment of her irregular periods especially if she has a problem with acne, overweight? If she is agreeable to it we can talk; wwwhealthtap.com/dr-nnebe ...Read more

4

4
Does oxybutynin have the side effect of dryness during sexual activity?

Does oxybutynin have the  side effect of  dryness during  sexual activity?

Yes: Oxybutynin works by inhibiting certain nerves that control bladder function. However one of the side effects is decrease in secretions throughout the body. It can cause dry mouth, dry eyes, constipation as well as decrease in vaginal lubrication. ...Read more

6

6
During any sexual activity my girlfriend feels she cannot climax because her vagina gets extremely sensitive and any touch tickles. Any solution?

During any sexual activity my girlfriend feels she cannot climax because her vagina gets extremely sensitive and any touch tickles. Any solution?

Hmm, difficult: This sounds like it may require more talking first. Has she ever had an orgasm?Some young women don't know how to achieve orgasm, or even what it is. The increased sensitivity of the vagina during arousal is normal, but the trick is stimulating the right areas with the 'right' amounts of pressure. She (alone, or both of u together) may need to work on some masturbation exercises to help, as a 1st. ...Read more

7

7
I'm 16 and me and my boyfriend i've been having vaginal burning during and after sexual activity and very little light bleeding , what does this mean ?

I'm 16 and me and my boyfriend i've been having vaginal burning during and after sexual activity and very little light bleeding , what does this mean ?

Several possibles: While it is possible it could be something as simple as irritation from sex, it is as likely that you have some type of infection causing the problem. At your young age you need to find out the source, because infections untreated can lead to long term problems including infertility and cervical cancer. Set up appointment asap with gyn to have good exam done to get to cause of the problem. ...Read more

8

8
Is it normal to feel moderate vaginal discomfort during and after any sexual activity?

Shouldn't be : This doesn't sound like a normal sensation or response. Different things can cause vaginal discomfort with (or after intercourse), sometimes inadequate lubrication can cause it. You could try a lubricant. But if it doesn't help, you should see a doctor for a better investigation and treatment options. ...Read more

9

9
I used to orgasm during sexual activity but I seem to never orgasm again and I'm not sure why.

I used to orgasm during sexual activity but I seem to never orgasm again and I'm not sure why.

This: Is a question that requires more than 400 character answer. At 19 years of age you should not be having an issue. Speak with a doctor you feel comfortable with ...Read more

10

10
I can't orgasm during any sexual activity because of pills I take.. What can I do to try to change that other then to stop taking the pills?

No orgasm: I am not sure what medications you are taking. However, many meds can cause side effects. Fortunately, physicians can choose from a variety that have no sexual side effects. Keep in mind that are other medical conditions that can decrease your sex drive. Also, if a med is calusing a low sex drive that are other meds to counteract the sexual side effects. The big challenge is to get help. ...Read more

See 1 more doctor answer